Alert archive / Illinois / Tornado Warnings in 2008

Tornado Warning 25, NWS Paducah, KY

February 5, 2008Jackson County, Williamson County, Illinois

NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 7:31 PM CST for Jackson County, Williamson County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 7:31 PM CST (01:31 UTC)
Expired
Feb 5, 2008, 8:00 PM CST
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Jackson County, IL, Williamson County, IL

The radar

The Paducah radar (KPAH), 70 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 3:09 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 060132
TORPAH
ILC077-199-060200-
/O.NEW.KPAH.TO.W.0025.080206T0131Z-080206T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
731 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHERN ILLINOIS
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS

* UNTIL 800 PM CST.

* AT 725 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MAKANDA...
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CAMBRIA...CARTERVILLE...CRAINVILLE...MARION...CREAL 
SPRINGS...SPILLERTOWN...WHITE ASH...NEW   
DENNISON...PITTSBURG...CRAB ORCHARD...DYKERSBURG...AND CORINTH.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3770 8871 3769 8871 3761 8871 3760 8905
      3761 8926 3775 8929 3786 8872
TIME...MOT...LOC 0131Z 241DEG 42KT 3767 8915

$$
1 follow-up statement
000 
WWUS53 KPAH 060144
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
744 PM CST TUE FEB 5 2008

ILC077-060154-
/O.CAN.KPAH.TO.W.0025.000000T0000Z-080206T0200Z/
JACKSON IL-
744 PM CST TUE FEB 5 2008

...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY IN SOUTHERN
ILLINOIS IS CANCELLED...

LAT...LON 3782 8872 3781 8871 3761 8871 3761 8872
      3760 8896 3760 8915 3775 8915 3783 8872
TIME...MOT...LOC 0144Z 245DEG 42KT 3768 8905

$$

ILC199-060200-
/O.CON.KPAH.TO.W.0025.000000T0000Z-080206T0200Z/
WILLIAMSON IL-
744 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...

AT 739 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF CRAINVILLE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEILSON...
EDEN PARK...HUDGENS...MARION...DOG WALK...CREAL SPRINGS...
SPILLERTOWN...WHITEASH...WHITE ASH...NEW DENNISON...PITTSBURG...
PAULTON...HALFWAY...DYKERSBURG...CRAB ORCHARD AND ATTILA.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3782 8872 3781 8871 3761 8871 3761 8872
      3760 8896 3760 8915 3775 8915 3783 8872
TIME...MOT...LOC 0144Z 245DEG 42KT 3768 8905

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Special weather statement, Feb 5, 6:37 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
637 PM CST TUE FEB 5 2008

KYZ017-022-060115-
CHRISTIAN KY-TODD KY-
637 PM CST TUE FEB 5 2008

AT 637 PM...RADAR SHOWED A SUPERCELL CAPABLE OF PRODUCING A TORNADO
MOVING EAST INTO TRIGG COUNTY. IF THIS STORM HOLDS TOGETHER IT IS
MOVING TOWARD THE CITY OF HOPKINSVILLE AND MAY REACH CITY LIMITS
BETWEEN 715 AND 730 PM. THIS IS A POTENTIALLY DANGEROUS STORM AND
SHOULD BE MONITORED CLOSELY.
Local storm report, Feb 5, 6:53 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
653 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
02/05/2008                   CALLOWAY           KY   TRAINED SPOTTER

            SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF
            MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN.

&&

DLL
Local storm report, Feb 5, 7:09 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
709 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     8 NE BENTON             38.09N 88.81W
02/05/2008                   FRANKLIN           IL   TRAINED SPOTTER

            FEW TREES DOWN...ONE ON A POWER LINE AND IT IS SPARKING.

&&

DLL
Local storm report, Feb 5, 7:13 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
713 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FUNNEL CLOUD     FAIRFIELD               38.38N 88.37W
02/05/2008                   WAYNE              IL   LAW ENFORCEMENT

            HIGHWAY 15 JUST WEST OF FAIRFIELD ILLINOIS.

&&

DLL
Local storm report, Feb 5, 7:26 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     CANTON                  36.80N 87.96W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            1 STRUCTURE DAMAGED DUE TO WIND

0706 PM     TSTM WND DMG     5 N CADIZ               36.94N 87.82W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            1 TREE DOWN

&&

DLL
Local storm report, Feb 5, 7:27 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            TREES DOWN JUST SOUTH OF CADIZ.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:18 PM CSTSevere Thunderstorm WarningPAHFranklin, Jefferson27 min
Feb 5, 6:23 PM CSTSevere Thunderstorm WarningPAHJefferson, Wayne52 min
Feb 5, 6:33 PM CSTSevere Thunderstorm WarningPAHJackson, Perry17 min
Feb 5, 6:49 PM CSTTornado WarningPAHWayne26 min
Feb 5, 6:59 PM CSTTornado WarningPAHUnion31 min
Feb 5, 7:02 PM CSTSevere Thunderstorm WarningPAHEdwards, Wabash43 min
Feb 5, 7:18 PM CSTSevere Thunderstorm WarningPAHJackson, Union, Williamson27 min
Feb 5, 7:28 PM CSTFlash Flood WarningPAHEdwards, Franklin, Gallatin, Hamilton, Jackson, Jefferson and 8 more6 hr
Feb 5, 8:01 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson25 min
Feb 5, 9:07 PM CSTTornado WarningPAHAlexander, Pulaski23 min
Feb 5, 9:17 PM CSTTornado WarningPAHMassac, Pulaski13 min
Feb 5, 9:55 PM CSTSevere Thunderstorm WarningPAHPope50 min
Feb 6, 12:32 PM CSTRiver Flood WarningPAHGallatin, Wabash, White17 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHGallatin, Hardin17 days

Nearby

Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.